# SDR HEEA077043

- Difficulty date: October 31, 2001
- Submitted: November 12, 2001
- Operation: General aviation
- Aircraft: N856PH
- Make and model: Snias AS350B
- Aircraft serial: 3352
- Aircraft time: 916 hours
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Gyro
- Part number: 5050010902
- Part serial: 2986
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

COMPASS CARD SPINS. REPLACED WITH SERVICEABLE PART.
